# SDR SWAA032425

- Difficulty date: November 2, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 25,982 hours, 22,153 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2882
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN PAX CABIN.  REMOVED AND REPLACED A/C GASPER FAN PER MM.
